Alert archive / Kentucky / River Flood Warnings in 2020

River Flood Warning 13, NWS Jackson, KY

February 11, 2020Lee County, Kentucky

NWS Jackson, KY issued this river flood warning at Feb 11, 2020, 5:41 PM EST for Lee County, Kentucky. It took effect at Feb 11, 2020, 10:00 PM EST. It was in force for 68 hr.

The area

The outline as issued.

The facts

Issued
Feb 11, 2020, 5:41 PM EST (22:41 UTC)
In effect from
Feb 11, 2020, 10:00 PM EST
Expired
Feb 14, 2020, 6:14 PM EST
In force
68 hr
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Flood severity
Minor

County Lee County, KY

The radar

The Jackson,KY radar (KJKL), 43 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Kentucky River at Heidelberg (HLDK2). The gauge peaked at 20.82 ft at Feb 14, 2020, 5:00 AM EST.

actionminormoderate15202502/1102/1202/1302/1402/15
Action stage
16 ft
Minor stage
20 ft
Moderate stage
24 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03282000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

689 
WGUS43 KJKL 112241
FLWJKL
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Jackson Ky
541 PM EST Tue Feb 11 2020

...The National Weather Service in Jackson Kentucky has issued
a Flood Warning for the following rivers in Kentucky...

  The Kentucky River at Heidelberg
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means that flooding is occurring or is imminent.

Continue to monitor NOAA weather radio or your favorite local media 
outlet for additional information. If you are in areas affected by 
this forecast take necessary precautions.

The next update will be issued by 11 AM on Wednesday morning.

&&

KYC129-121640-
/O.NEW.KJKL.FL.W.0013.200212T0300Z-200215T1000Z/
/HLDK2.1.ER.200212T0300Z.200214T1200Z.200215T0325Z.NO/
541 PM EST Tue Feb 11 2020

The National Weather Service in Jackson Kentucky has issued a 

* Flood Warning for 
  The Kentucky River at Heidelberg.
* From this evening to late Friday night.
* At 4:45 PM Tuesday the stage was 19.4 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise just above the flood stage tonight and remain near 
  the 20 foot flood stage through Wednesday night. The river should
  then rise to a crest near 20.9 feet on Thursday night or Friday 
  morning. The river is expected to fall below flood stage late Friday
  evening or Friday night. 
* At 20.0 feet...Low lying areas flood.

&&


LAT...LON 3769 8385 3757 8366 3750 8373 3763 8392


$$
9 follow-up statements
401 
WGUS83 KJKL 120450
FLSJKL
Flood Statement
National Weather Service Jackson Ky
1150 PM EST Tue Feb 11 2020

...The Flood Warning continues for the following rivers in 
Kentucky...
 
  The Kentucky River at Heidelberg 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Continue to monitor NOAA weather radio or your favorite local media 
outlet for additional information. If you are in areas affected by 
this forecast take necessary precautions.

The next update will be issued by 11 AM Wednesday.

A Flood Warning means that flooding is occurring or is imminent.

&&

KYC129-121650-
/O.EXT.KJKL.FL.W.0013.000000T0000Z-200215T1000Z/
/HLDK2.1.ER.200212T0310Z.200214T1200Z.200215T0325Z.NO/
1150 PM EST Tue Feb 11 2020

The Flood Warning continues for
  The Kentucky River at Heidelberg.
* at 10:45 PM Tuesday the stage was 20.0 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.9 feet by 
  Friday morning. The river will fall below flood stage Friday before
  midnight.
* At 20.0 feet...Low lying areas flood.

&&


LAT...LON 3769 8385 3757 8366 3750 8373 3763 8392


$$

JMW
007 
WGUS83 KJKL 121716
FLSJKL
Flood Statement
National Weather Service Jackson Ky
1216 PM EST Wed Feb 12 2020

...The Flood Warning continues for the following rivers in 
Kentucky...
 
  The Kentucky River at Heidelberg
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Continue to monitor NOAA weather radio or your favorite local media 
outlet for additional information. If you are in areas affected by 
this forecast take necessary precautions.

The next update will be issued by 8 PM.

A Flood Warning means that flooding is occurring or is imminent.

&&

KYC129-130515-
/O.EXT.KJKL.FL.W.0013.000000T0000Z-200215T1236Z/
/HLDK2.1.ER.200212T0310Z.200214T1200Z.200215T0636Z.NO/
1216 PM EST Wed Feb 12 2020

The Flood Warning continues for
  The Kentucky River at Heidelberg.
* at 11:45 AM Wednesday the stage was 20.0 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river will fall below flood stage by this afternoon but
  rise back to 20.0 feet by Thursday afternoon. Then crest at 22 feet by 
  Friday morning.
* At 20.0 feet...Low lying areas flood.

&&


LAT...LON 3769 8385 3757 8366 3750 8373 3763 8392


$$

DJ
805 
WGUS83 KJKL 130305
FLSJKL
Flood Statement
National Weather Service Jackson Ky
1005 PM EST Wed Feb 12 2020

...The Flood Warning continues for the following rivers in 
Kentucky...
 
  The Red River at Clay City 
  
...The Flood Warning continues for the following rivers in 
Kentucky...

  The Kentucky River at Heidelberg 

  The Kentucky River near Ravenna 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Continue to monitor NOAA weather radio or your favorite local media 
outlet for additional information. If you are in areas affected by 
this forecast take necessary precautions.

The next update will be issued by 8 am Thursday.

A Flood Warning means that flooding is occurring or is imminent.

&&

KYC129-131504-
/O.CON.KJKL.FL.W.0013.000000T0000Z-200215T1236Z/
/HLDK2.1.ER.200212T0310Z.200214T1200Z.200215T0636Z.NO/
1005 PM EST Wed Feb 12 2020

The Flood Warning continues for
  The Kentucky River at Heidelberg.
* at 8:45 PM Wednesday the stage was 19.0 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by late Thursday 
  morning and continue to rise to near 22.0 feet by Friday morning.
  The river will fall below flood stage by early Saturday morning.
* At 20.0 feet...Low lying areas flood.

&&


LAT...LON 3769 8385 3757 8366 3750 8373 3763 8392


$$

KYC065-131504-
/O.CON.KJKL.FL.W.0012.000000T0000Z-200215T2312Z/
/RAVK2.2.ER.200211T2200Z.200214T1800Z.200215T1712Z.NO/
1005 PM EST Wed Feb 12 2020

The Flood Warning continues for
  The Kentucky River near Ravenna.
* at 9:15 PM Wednesday the stage was 22.5 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 25.1 feet by 
  early Friday afternoon. The river will fall below flood stage 
  by early Saturday afternoon.
* At 25.0 feet...Moderate flooding occurs. Several low lying 
  areas along Sang Branch Road, Red Lick Creek Road, Millers Creek
  Road, Dark Hollow Road, and Noland Creek Road are flooded. 

&&


LAT...LON 3788 8405 3769 8385 3763 8392 3779 8411


$$

KYC065-197-131504-
/O.EXT.KJKL.FL.W.0014.200214T0200Z-200214T2125Z/
/CYCK2.1.ER.200214T0200Z.200214T0600Z.200214T1525Z.NO/
1005 PM EST Wed Feb 12 2020

The Flood Warning continues for
  The Red River at Clay City.
* from Thursday evening to Friday afternoon.
* at 9:15 PM Wednesday the stage was 15.9 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by late Thursday
  evening and continue to rise to near 17.4 feet by early Friday morning.
  The river will fall below flood stage by late Friday morning.
* At 17.0 feet...Low lying areas flood. Maple street near the Red 
  River Ranch as well as Pompeii Road off of Highway 15 are 
  impassable.

&&


LAT...LON 3788 8405 3788 8367 3783 8340 3775 8343
      3780 8374 3780 8397             

$$

GEOGERIAN
164 
WGUS83 KJKL 131251
FLSJKL
Flood Statement
National Weather Service Jackson Ky
751 AM EST Thu Feb 13 2020

...The Flood Warning continues for the following rivers in 
Kentucky...
 
  The Cumberland River at Williamsburg 
  The South Fork Kentucky River at Booneville 
  The Kentucky River at Heidelberg 
  The Kentucky River near Ravenna 
  The Red River at Clay City 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Continue to monitor NOAA weather radio or your favorite local media 
outlet for additional information. If you are in areas affected by 
this forecast take necessary precautions.

The next update will be issued by 1 PM Today.

A Flood Warning means that flooding is occurring or is imminent.

&&

KYC235-140050-
/O.EXT.KJKL.FL.W.0003.000000T0000Z-200216T1600Z/
/WLBK2.2.ER.200206T0754Z.200214T1200Z.200216T0920Z.NO/
751 AM EST Thu Feb 13 2020

The Flood Warning continues for
  The Cumberland River at Williamsburg.
* at 7:00 AM Thursday the stage was 22.2 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 28.1 feet by 
  Friday morning. The river will fall below flood stage Sunday 
  morning.


&&


LAT...LON 3670 8407 3672 8437 3697 8443 3698 8429
      3681 8426 3680 8407             

$$

KYC189-140050-
/O.EXT.KJKL.FL.W.0015.200213T2047Z-200214T1700Z/
/BOOK2.1.ER.200213T2047Z.200214T0600Z.200214T1131Z.NO/
751 AM EST Thu Feb 13 2020

The Flood Warning continues for
  The South Fork Kentucky River at Booneville.
* from this afternoon to Friday afternoon.
* at 7:00 AM Thursday the stage was 20.2 feet.
* Flood stage is 27.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by late this afternoon and 
  continue to rise to near 30.5 feet by after midnight tonight. The 
  river will fall below flood stage by Friday morning.

&&


LAT...LON 3757 8366 3748 8362 3734 8363 3732 8375
      3745 8373 3750 8373             

$$

KYC129-140050-
/O.EXT.KJKL.FL.W.0013.000000T0000Z-200215T1000Z/
/HLDK2.1.ER.200212T0310Z.200214T1200Z.200215T0430Z.NO/
751 AM EST Thu Feb 13 2020

The Flood Warning continues for
  The Kentucky River at Heidelberg.
* at 6:45 AM Thursday the stage was 19.1 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by this afternoon and 
  continue to rise to near 21.3 feet by Friday morning. The river will fall 
  below flood stage by late evening Friday.
* At 20.0 feet...Low lying areas flood.

&&


LAT...LON 3769 8385 3757 8366 3750 8373 3763 8392


$$

KYC065-140050-
/O.EXT.KJKL.FL.W.0012.000000T0000Z-200215T2300Z/
/RAVK2.1.ER.200211T2200Z.200214T1200Z.200215T1708Z.NO/
751 AM EST Thu Feb 13 2020

The Flood Warning continues for
  The Kentucky River near Ravenna.
* at 7:15 AM Thursday the stage was 22.3 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 24.9 feet by 
  Friday morning. The river will fall below flood stage by 
  early afternoon Saturday.
* At 25.0 feet...Moderate flooding occurs.

&&


LAT...LON 3788 8405 3769 8385 3763 8392 3779 8411


$$

KYC065-197-140050-
/O.EXT.KJKL.FL.W.0014.200214T0325Z-200214T2100Z/
/CYCK2.1.ER.200214T0325Z.200214T0600Z.200214T1434Z.NO/
751 AM EST Thu Feb 13 2020

The Flood Warning continues for
  The Red River at Clay City.
* from this evening to Friday afternoon.
* at 7:15 AM Thursday the stage was 15.3 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by late this 
  evening and continue to rise to near 17.3 feet by after midnight 
  tonight. The river will fall below flood stage by late morning Friday.
* At 17.0 feet...Low lying areas flood. Maple street near the Red 
  River Ranch as well as Pompeii Road off of Highway 15 are 
  impassable.

&&


LAT...LON 3788 8405 3788 8367 3783 8340 3775 8343
      3780 8374 3780 8397             

$$
JMW
404 
WGUS83 KJKL 131526
FLSJKL
Flood Statement
National Weather Service Jackson Ky
1026 AM EST Thu Feb 13 2020

...The Flood Warning continues for the following rivers in 
Kentucky...
 
  The Cumberland River at Williamsburg 
  The South Fork Kentucky River at Booneville 
  The Kentucky River at Heidelberg 
  The Kentucky River near Ravenna 
  The Red River at Clay City
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Continue to monitor NOAA weather radio or your favorite local media 
outlet for additional information. If you are in areas affected by 
this forecast take necessary precautions.

The next update will be issued by 8 PM.

A Flood Warning means that flooding is occurring or is imminent.

&&

KYC235-140324-
/O.EXT.KJKL.FL.W.0003.000000T0000Z-200216T0843Z/
/WLBK2.1.ER.200206T0754Z.200214T1200Z.200216T0243Z.NO/
1026 AM EST Thu Feb 13 2020

The Flood Warning continues for
  The Cumberland River at Williamsburg.
* at  9:00 AM Thursday the stage was 22.6 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 27.0 feet by 
  tomorrow morning. The river will fall below flood stage Saturday 
  before midnight.


&&


LAT...LON 3670 8407 3672 8437 3697 8443 3698 8429
      3681 8426 3680 8407             

$$

KYC189-140324-
/O.EXT.KJKL.FL.W.0015.200213T2134Z-200214T1726Z/
/BOOK2.1.ER.200213T2134Z.200214T0600Z.200214T1126Z.NO/
1026 AM EST Thu Feb 13 2020

The Flood Warning continues for
  The South Fork Kentucky River at Booneville.
* from this afternoon to Friday afternoon.
* at 10:00 AM Thursday the stage was 22.3 feet.
* Flood stage is 27.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and 
  continue to rise to near 29.9 feet by after midnight tomorrow. 
  The river will fall below flood stage by tomorrow morning.

&&


LAT...LON 3757 8366 3748 8362 3734 8363 3732 8375
      3745 8373 3750 8373             

$$

KYC129-140324-
/O.EXT.KJKL.FL.W.0013.000000T0000Z-200215T0417Z/
/HLDK2.1.ER.200212T0310Z.200214T0600Z.200214T2217Z.NO/
1026 AM EST Thu Feb 13 2020

The Flood Warning continues for
  The Kentucky River at Heidelberg.
* at  9:45 AM Thursday the stage was 19.5 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and 
  continue to rise to near 20.9 feet by after midnight tomorrow. 
  The river will fall below flood stage by tomorrow afternoon.
* At 20.0 feet...Low lying areas flood.

&&


LAT...LON 3769 8385 3757 8366 3750 8373 3763 8392


$$

KYC065-140324-
/O.EXT.KJKL.FL.W.0012.000000T0000Z-200215T1936Z/
/RAVK2.1.ER.200211T2200Z.200214T1200Z.200215T1336Z.NO/
1026 AM EST Thu Feb 13 2020

The Flood Warning continues for
  The Kentucky River near Ravenna.
* at  9:15 AM Thursday the stage was 22.6 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 24.9 feet by 
  tomorrow morning. The river will fall below flood stage Saturday 
  morning.
* At 25.0 feet...Moderate flooding occurs.

&&


LAT...LON 3788 8405 3769 8385 3763 8392 3779 8411


$$

KYC065-197-140324-
/O.EXT.KJKL.FL.W.0014.200214T1200Z-200214T1800Z/
/CYCK2.1.ER.200214T1200Z.200214T1200Z.200214T1200Z.NO/
1026 AM EST Thu Feb 13 2020

The Flood Warning continues for
  The Red River at Clay City.
* from Friday morning to Friday afternoon.
* at  9:15 AM Thursday the stage was 15.2 feet.
* Flood stage is 17.0 feet.
* Forecast...The river is expected to rise to near flood stage 
  tomorrow morning.
* At 17.0 feet...Low lying areas flood. Maple street near the Red 
  River Ranch as well as Pompeii Road off of Highway 15 are 
  impassable.

&&


LAT...LON 3788 8405 3788 8367 3783 8340 3775 8343
      3780 8374 3780 8397             

$$

DJ
014 
WGUS83 KJKL 140229
FLSJKL
Flood Statement
National Weather Service Jackson Ky
929 PM EST Thu Feb 13 2020

...The Flood Warning continues for the following rivers in 
Kentucky...
 
  The South Fork Kentucky River at Booneville 
  The Kentucky River at Heidelberg 
  The Kentucky River near Ravenna 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Continue to monitor NOAA weather radio or your favorite local media 
outlet for additional information. If you are in areas affected by 
this forecast take necessary precautions.

The next update will be issued by 8 am Friday.

A Flood Warning means that flooding is occurring or is imminent.

&&

KYC189-141429-
/O.EXT.KJKL.FL.W.0015.000000T0000Z-200214T1800Z/
/BOOK2.1.ER.200214T0240Z.200214T0600Z.200214T1200Z.NO/
929 PM EST Thu Feb 13 2020

The Flood Warning continues for
  The South Fork Kentucky River at Booneville.
* at 9:00 PM Thursday the stage was 26.9 feet.
* Flood stage is 27.0 feet.
* Minor flooding is forecast.
* Forecast...The river will above flood stage this evening and 
  and continue to rise to near 27.5 feet by early Friday morning. 
  The river will fall below flood stage by late Friday morning. 
* At 27.0 feet...Low lying areas flood. The bridge at Upper Wolf 
  Creek Road, Shephards Lane, and the east end of Applegate Road at 
  Buck Creek are impassable.

&&


LAT...LON 3757 8366 3748 8362 3734 8363 3732 8375
      3745 8373 3750 8373             

$$

KYC129-141429-
/O.EXT.KJKL.FL.W.0013.000000T0000Z-200215T0500Z/
/HLDK2.1.ER.200212T0310Z.200214T0600Z.200214T2300Z.NO/
929 PM EST Thu Feb 13 2020

The Flood Warning continues for
  The Kentucky River at Heidelberg.
* at 8:45 PM Thursday the stage was 20.6 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.8 feet by 
  early Friday morning. The river will fall below flood stage 
  by Friday evening.
* At 20.0 feet...Low lying areas flood.

&&


LAT...LON 3769 8385 3757 8366 3750 8373 3763 8392


$$

KYC065-141429-
/O.EXT.KJKL.FL.W.0012.000000T0000Z-200215T2113Z/
/RAVK2.1.ER.200211T2200Z.200214T1200Z.200215T1513Z.NO/
929 PM EST Thu Feb 13 2020

The Flood Warning continues for
  The Kentucky River near Ravenna.
* at 8:15 PM Thursday the stage was 23.9 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 24.9 feet by 
  Friday morning. The river will fall below flood stage late 
  Saturday morning.
* At 24.0 feet...Several roads in low lying areas are flooded
  along the river. 

&&


LAT...LON 3788 8405 3769 8385 3763 8392 3779 8411


$$

GEOGERIAN
729 
WGUS83 KJKL 141223
FLSJKL
Flood Statement
National Weather Service Jackson Ky
723 AM EST Fri Feb 14 2020

...The Flood Warning continues for the following rivers in 
Kentucky...

  The Kentucky River at Heidelberg 
  The Kentucky River near Ravenna 
  The Red River at Clay City 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Continue to monitor NOAA weather radio or your favorite local media 
outlet for additional information. If you are in areas affected by 
this forecast take necessary precautions.

The next update will be issued by 1 PM EST this afternoon.

A Flood Warning means that flooding is occurring or is imminent.

&&

KYC129-150022-
/O.CON.KJKL.FL.W.0013.000000T0000Z-200215T0500Z/
/HLDK2.1.ER.200212T0310Z.200214T0830Z.200214T2300Z.NO/
723 AM EST Fri Feb 14 2020

The Flood Warning continues for
  The Kentucky River at Heidelberg.
* at  6:45 AM Friday the stage was 20.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river is cresting and will begin to recede this 
  morning. The river should fall below flood stage by late this
  evening.
* At 20.0 feet...Low lying areas flood.

&&


LAT...LON 3769 8385 3757 8366 3750 8373 3763 8392


$$

KYC065-150022-
/O.CON.KJKL.FL.W.0012.000000T0000Z-200215T2113Z/
/RAVK2.1.ER.200211T2200Z.200214T1800Z.200215T1513Z.NO/
723 AM EST Fri Feb 14 2020

The Flood Warning continues for
  The Kentucky River near Ravenna.
* At 6:15 AM Friday the stage was 24.7 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will to a creast nar 24.8 feet by late this
  morning and then begin to recede. The river will fall below flood
  on Saturday.
* At 25.0 feet...Moderate flooding occurs.

&&


LAT...LON 3788 8405 3769 8385 3763 8392 3779 8411


$$

KYC065-197-150022-
/O.CON.KJKL.FL.W.0014.200215T0000Z-200215T0600Z/
/CYCK2.1.ER.200215T0000Z.200215T0000Z.200215T0000Z.NO/
723 AM EST Fri Feb 14 2020

The Flood Warning continues for
  The Red River at Clay City.
* from this evening to late tonight.
* At 6:15 AM Friday the stage was 15.8 feet.
* Flood stage is 17.0 feet.
* Forecast...The river is expected to rise to near flood stage this 
  evening.
* At 17.0 feet...Low lying areas flood. Maple street near the Red 
  River Ranch as well as Pompeii Road off of Highway 15 are 
  impassable.

&&


LAT...LON 3788 8405 3788 8367 3783 8340 3775 8343
      3780 8374 3780 8397             

$$
145 
WGUS83 KJKL 141559
FLSJKL
Flood Statement
National Weather Service Jackson Ky
1059 AM EST Fri Feb 14 2020

...The Flood Warning continues for the following rivers in 
Kentucky...
 
  The Kentucky River at Heidelberg 
  The Kentucky River near Ravenna 
  The Red River at Clay City 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Continue to monitor NOAA weather radio or your favorite local media 
outlet for additional information. If you are in areas affected by 
this forecast take necessary precautions.

The next update will be issued by 8 PM EST.

A Flood Warning means that flooding is occurring or is imminent.

&&

KYC129-150359-
/O.EXT.KJKL.FL.W.0013.000000T0000Z-200215T0651Z/
/HLDK2.1.ER.200212T0310Z.200214T0830Z.200215T0051Z.NO/
1059 AM EST Fri Feb 14 2020

The Flood Warning continues for
  The Kentucky River at Heidelberg.
* at  9:45 AM Friday the stage was 20.6 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river has crested and will continue to recede 
  today. The river will continue to fall to below flood stage by 
  this evening.
* At 20.0 feet...Low lying areas flood.

&&


LAT...LON 3769 8385 3757 8366 3750 8373 3763 8392


$$

KYC065-150359-
/O.EXT.KJKL.FL.W.0012.000000T0000Z-200215T2136Z/
/RAVK2.1.ER.200211T2200Z.200214T1515Z.200215T1536Z.NO/
1059 AM EST Fri Feb 14 2020

The Flood Warning continues for
  The Kentucky River near Ravenna.
* at 10:15 AM Friday the stage was 24.9 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will crest near 25 feet through the 
  early afternoon and then begin to recede. The river will 
  fall below flood on Saturday.
* At 25.0 feet...Moderate flooding occurs.

&&


LAT...LON 3788 8405 3769 8385 3763 8392 3779 8411


$$

KYC065-197-150359-
/O.CON.KJKL.FL.W.0014.200215T0000Z-200215T0600Z/
/CYCK2.1.ER.200215T0000Z.200215T0000Z.200215T0000Z.NO/
1059 AM EST Fri Feb 14 2020

The Flood Warning continues for
  The Red River at Clay City.
* from this evening to late tonight.
* at 10:15 AM Friday the stage was 16.2 feet.
* Flood stage is 17.0 feet.
* Forecast...The river is expected to rise to near flood stage this 
  evening.
* At 17.0 feet...Low lying areas flood. Maple street near the Red 
  River Ranch as well as Pompeii Road off of Highway 15 are 
  impassable.

&&


LAT...LON 3788 8405 3788 8367 3783 8340 3775 8343
      3780 8374 3780 8397             

$$

DJ
894 
WGUS83 KJKL 142314
FLSJKL
Flood Statement
National Weather Service Jackson Ky
614 PM EST Fri Feb 14 2020

...The Flood Warning is cancelled for the following rivers
in Kentucky...
 
  The Kentucky River at Heidelberg

...A Flood Advisory Remains in Effect Through Sunday Afternoon...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Continue to monitor NOAA weather radio or your favorite local media 
outlet for additional information. If you are in areas affected by 
this forecast take necessary precautions.

&&

KYC129-142344-
/O.CAN.KJKL.FL.W.0013.000000T0000Z-200215T0651Z/
/HLDK2.1.ER.200212T0310Z.200214T0830Z.200214T2154Z.NO/
614 PM EST Fri Feb 14 2020

The Flood Warning is cancelled for
  The Kentucky River at Heidelberg.
* at 5:45 PM Friday the stage was 19.9 feet.
* Flood stage is 20.0 feet.
* The river fell below flood stage at around 5 PM Friday.
* Forecast...The river will continue to fall, but will remain
  high through Sunday morning. 
* At 20.0 feet...Low lying areas flood.

&&


LAT...LON 3769 8385 3757 8366 3750 8373 3763 8392


$$

GEOGERIAN

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this river flood warning went out at Feb 11, 5:04 PM EST, 37 minutes earlier.

Area forecast discussion, Feb 11, 5:04 PM EST, 37 minutes before
AREA FORECAST DISCUSSION
National Weather Service Jackson KY
504 PM EST Tue Feb 11 2020

.SHORT TERM...(This evening through Wednesday night)
Issued at 504 PM EST TUE FEB 11 2020

A frontal boundary was situated well to our southeast late this
afternoon, but low level moisture lingered over our area, with
substantial drying remaining well to our northwest. Enough drier
air may finally make it into our northern counties to break the
clouds up tonight, but probably not in the south.

Any decrease in clouds will be short-lived. An upper low currently
over NM will be picked up by a northern stream trough dropping
southeast from the northern plains. As it moves northeast as a
wave in the flow, it will prompt surface low development over east
TX late tonight, with this low strengthening as it travels
northeast along the surface front. The low will cross central KY
on Wednesday night. However, it looks unlikely that the surface
front will make it back north through our area before the low
passes, leaving an occluded front to move through our area from
the northwest on Wednesday night. The combination of warm air
advection/isentropic lift aloft and the support from the
advancing upper trough will lead to precip for our area. Precip on
Tuesday looks to be relatively light, but a quick blast of heavier
rain with the front could pose a problem on Wednesday night. Even
though there may not be deep enough instability for thunder,
convective elements may enhance the precip. With our ground
already very wet, it would not take much to cause problems, and a
Flash Flood Watch remains in effect for Wednesday night into early
Thursday.

.LONG TERM...(Thursday through Tuesday)
Issued at 401 PM EST TUE FEB 11 2020

A cold front will exit the area by the time we get to Thursday
afternoon and then some wrap around moisture is possible during
the day on Thursday. That said by Thursday night into Friday cold
air filters in the region, as 850mb temperatures in the -8 to -13
range progress southeast. A shortwave trough will fall southeast
with these cold temperatures and accompanying left over moisture
could produce some snow flurries given DGZ is quite low. A
Canadian high does settle across the Ohio Valley by the time we
get into Friday leading to a cold winter day across the Bluegrass
state. Saturday morning will probably be the coldest morning
particularly in the valleys, where teens will be the story. The
dry weather will take hold by late Friday and go through Sunday
night as upper level heights increase. There is some question of
low level moisture possibly giving way to drizzle Sunday, but not
seeing much of anything in the models at this point. Warmer
weather arrives back across the area as we move into early next
week, with another storm system bringing chances of precipitation
Monday into Tuesday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
ISSUED AT 158 PM EST TUE FEB 11 2020

Initial conditions were generally IFR and MVFR, due largely to
ceilings. There was also drizzle in some locations. Improvement to
mainly VFR is forecast to occur from northwest to southeast during
the afternoon and evening. Mostly VFR should then persist into
Wednesday morning. Near the end of the period, deterioration may
begin from southwest to northeast as rain starts to develop.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch from Wednesday evening through Thursday
morning for KYZ044-050>052-058>060-068-069-079-080-083>088-104-
106>120.

&&

SHORT TERM...HAL
LONG TERM...DJ
AVIATION...HAL
Hazardous weather outlook, Feb 11, 11:44 AM EST, 5 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Jackson KY
1144 AM EST Tue Feb 11 2020

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-121200-
Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle-
Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan-
Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott-
Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike-
Including the cities of Flemingsburg, Camargo, Jeffersonville,
Mount Sterling, Owingsville, Morehead, Irvine, Ravenna,
Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee,
Annville, Burnside, Somerset, London, Monticello, Stearns,
Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro,
Pineville, Cumberland, Harlan, Sandy Hook, West Liberty,
Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright,
Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard,
Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run,
Elkhorn City, Pikeville, and South Williamson
1144 AM EST Tue Feb 11 2020

...FLASH FLOOD WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH
EARLY THURSDAY MORNING...

This hazardous weather outlook is for portions of eastern Kentucky.

.DAY ONE...Through tonight.

Rivers will continue to run high in some locations.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Another round of rain is anticipated Wednesday and Wednesday
night, with the heaviest rain expected at night. This rain will
fall on already saturated ground, likely leading to renewed rapid
rises on streams, and possible flooding.

With forecast rainfall, rivers will continue to run high or in
flood in many locations through the week.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report instances of heavy rain and
flooding through the week.

GREIF/HAL

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 9:15 PM ESTRiver Flood WarningJKLEstill5 days
Feb 11, 2:45 AM ESTAreal Flood AdvisoryJKLJackson, Lee, Owsley, Rockcastle5 hr
Feb 11, 5:40 AM ESTAreal Flood AdvisoryJKLClay, Laurel, McCreary, Pulaski, Wayne, Whitley3 hr
Feb 11, 11:37 AM ESTFlash Flood WatchJKLBath, Bell, Breathitt, Clay, Elliott, Estill and 27 more43 hr
Feb 11, 1:28 PM ESTRiver Flood AdvisoryJKLOwsley34 hr
Feb 11, 4:09 PM ESTRiver Flood AdvisoryJKLKnox55 hr
Feb 11, 6:38 PM ESTAreal Flood WarningJKLLeslie, Perry17 days

Nearby

River Flood Warnings in Kentucky, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.